# SDR AALA971217

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN5103
- Condition: Failed
- Location: Rt Engine
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LAX - RT GEN DRIVE LIGHT ON EICAS IDG DISCONNECTED PER PROCEDURE.  REMOVED AND REPLACED RT ENG IDG PER MM 24-11-00-5.  ACCOMPLISHED OPS CHECK.  (M)
